Conditions for Noethericity and a formula for the index of a class of singular integral equations over a circular domain
Differencialʹnye uravneniâ, Tome 16 (1980) no. 2, pp. 328-343
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_2_a15,
author = {I. I. Komyak},
title = {Conditions for {Noethericity} and a formula for the index of a class of singular integral equations over a circular domain},
journal = {Differencialʹnye uravneni\^a},
pages = {328--343},
year = {1980},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_2_a15/}
}
TY - JOUR AU - I. I. Komyak TI - Conditions for Noethericity and a formula for the index of a class of singular integral equations over a circular domain JO - Differencialʹnye uravneniâ PY - 1980 SP - 328 EP - 343 VL - 16 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_2_a15/ LA - ru ID - DE_1980_16_2_a15 ER -
I. I. Komyak. Conditions for Noethericity and a formula for the index of a class of singular integral equations over a circular domain. Differencialʹnye uravneniâ, Tome 16 (1980) no. 2, pp. 328-343. http://geodesic.mathdoc.fr/item/DE_1980_16_2_a15/